| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr3230 showed six other similar product complaint(s) from this lot number.The complaints for this lot number (redr3230) have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported a leakage of cytostat preparations in various patients.It was stated when receiving chemo a leakage was noted with 7 patients.Some patients had to come in from home.At all 7 patients the same lot# was used.This report addresses the sixth patient.